# SDR DALA2022071304879

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 88,496 hours, 39,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0678, 2R DOOR ARMED LIGHT FAILS TO ILLUMINATE UNTIL HANDLE IS VERY FIRMLY PUSHED TO CLOSED. CORRECTIVE ACTION: REMOVED DEBRIS AND LUBED GIRT BAR OPS CHK GOOD. PER B757 AMM 12- 21. (9303522)
